# SDR ASAA2019091230744

- Difficulty date: September 12, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,620 hours, 30,831 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 540+8 AND LBL40.87 IS CRACKED AT AFT LOWER END. GROUNDED - YES. REMOVED AND REPLACED SHEARTIE AT STA 540+8 AND LBL 40.87 IAW SRM 51-40-02-0G-0 STEP 7D.
